# SDR 2023FA0000348

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: General aviation
- Aircraft: N966AD
- Make and model: Airbus A320-214
- Aircraft serial: 1966
- Aircraft time: 42,160 hours, 20,473 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: G, I

## Discrepancy

CABIN PRESSURE ISSUES ON DESCENT. PASSENGER O2 MASKS DEPLOYED CURRENTLY TROUBLESHOOTING WILL UPDATE WITH KNOWN DEFECTIVE PARTS AT LATER DATE.
